MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG COROX OTW 85-BP; LV LEAD

BIOTRONIK SE & CO. KG COROX OTW 85-BP; LV LEAD
Model Number 354807
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/28/2020
Type of Reportable Event Serious Injury
Event or Problem Description
This system was explanted due to suspected infection.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
An infection was observed following the implantation of this biotronik device.The sterilization process was investigated.The validated process assures that all sterilization parameters, such as gas concentration, temperature, humidity, etc., are within its specified ranges for each distributed device.Additionally an analysis of validated microbiological indicators is performed after every sterilization procedure as evidence of successful completion of the sterilization process.Review of the biotronik complaint database did not reveal any changes regarding the trend for this type of incident.In summary, the infection was not device related.

Brand Name
COROX OTW 85-BP
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key11091954
Report Number1028232-2020-05703
Device Sequence Number3000463
Product Code OJX
UDI-Device Identifier04035479093549
UDI-Public04035479093549
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2014
Device Model Number354807
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2020
Supplement Date Received by Manufacturer12/30/2020
Initial Report FDA Received Date12/29/2020
Supplement Report FDA Received Date12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age53 YR